# SDR 99ZZZX3097

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Turn Coordinator
- Part number: 1394T100
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS MAKE/MODEL TURN COORDINATOR CONTAINS A PERMANENT MAGENT DC MOTOR THAT GIVES OFF A VERY POWERFUL MAGNETIC FIELD, WHETHER THE POWER TO IT IS ON OR OFF, THAT CAN ADVERSELY EFFECT OPERATION OF AN INSTRUMENT OVER 14 INCHES AWAY.  ANY INSTRUMENT MOUNTED NEARBY WITH FERROUS METAL MOVABLE PARTS, ELECTRO-MAGNETIC CIRCUITS AND SIGNAL/ANTENNA CABLES COULD GIVE DANGEROUSLY INCORRECT INSTRUMENT READINGS AND/OR HAVE OTHER DEGRADATIONS IN PERFORMANCE.
